# SDR CA001128012

- Difficulty date: November 3, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 22,918 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 8Z6069125
- Condition: Chafed
- Location: Hyd System
- Part time: 1,326 hours, 1,313 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 ISO HYD CAUTION LIGHT ILLUMINATED IN CRUISE. A CHECK OF THE HYDRAULIC QUANTITY INDICATION BY THE CREW FOUND IT TO BE SHOWING 1 QT. MAINTENANCE FOUND THAT HYDRAULIC LINE P/N 8Z6069-125 WAS CHAFED.A TEMPORARY FLEX LINE WAS INSTALLED.
